Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "S.P. Novikov"
Found 4 record(s)
1. Some Properties of Cosmologic Models
S.P. Novikov
JETP, 1972, Vol. 35, No. 6, p. 1031
PDF (907.1K)

2. Singularities of the cosmological model of the Bianchi IX type according to the qualitative theory of differential equations
3. Periodic and conditionally periodic analogs of the many-soliton solutions of the Korteweg-de Vries equation
4. Ground states of a two-dimensional electron in a periodic magnetic field
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems